# SDR AWXA200601491

- Difficulty date: August 10, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 23,474 hours, 14,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546812169
- Condition: Corroded
- Location: Bs 972-985
- Part time: 23,474 hours, 14,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON CABIN FLOOR SUPPORT BS 972-985, LBL 16, WL 208.  FOUND CORROSION IS OUT OF LIMITS IAW B737-300 SRM 53-60-51-IAI, FIG 101.  REMOVED AND REPLACED CABIN FLOOR SUPPORT BS 972-985, LBL 16, WL 208 IAW B737-300 SRM 51-40-02-0G, FIG 12.
